# SDR AALA20160822008

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 5,310 hours, 573 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Starter Gen
- Part number: 7001330H03
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R1 GENERATOR DRIVE LIGHT ILLUMINATED. FOLLOWED QRH, DISCONNECTED DRIVE. AN EMERGENCY WAS DECLARED. AIRCRAFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT GROUNDED.  REMOVED AND REPLACED RIGHT ENGINE R1 VARIABLE FREQUENCY STARTER GENERATOR IAW AMM 24-21-09-FOB 720A-A.
